Numerische Mathematik

, Volume 29, Issue 2, pp 159–171

Approximation in variationally posed eigenvalue problems

Authors

  • William G. Kolata
    • Department of Mathematics, Statistics and Computer ScienceThe American University
Article

DOI: 10.1007/BF01390335

Cite this article as:
Kolata, W.G. Numer. Math. (1978) 29: 159. doi:10.1007/BF01390335
  • 79 Views

Summary

In this paper bounds are established for the error in Ritz-Galerkin approximation of variationally posed eigenvalue problems. For the most part these bounds are upper bounds, but lower bounds for the error are established for certain selfadjoint problems.

Download to read the full article text

Copyright information

© Springer-Verlag 1978